Illinois Journal of Mathematics

Amenability and bounded approximate identities in ideals of $A(G)$

Brian Forrest

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 1 (1990), 1-25.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988487

Digital Object Identifier
doi:10.1215/ijm/1255988487

Mathematical Reviews number (MathSciNet)
MR1031879

Zentralblatt MATH identifier
0712.43002

Subjects
Primary: 43A40: Character groups and dual objects
Secondary: 43A07: Means on groups, semigroups, etc.; amenable groups 46J99: None of the above, but in this section 46L99: None of the above, but in this section

Citation

Forrest, Brian. Amenability and bounded approximate identities in ideals of $A(G)$. Illinois J. Math. 34 (1990), no. 1, 1--25. doi:10.1215/ijm/1255988487. https://projecteuclid.org/euclid.ijm/1255988487


Export citation